# SDR SWAA2023051825023

- Difficulty date: April 8, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 22 BS 767-787<[01] REMOVED CORROSION FROM 8 SPOTS ON PART 146A8172U12. THE DEEPEST SPOT IS 0.75 X 0.75 DEPTH 0.010. ORDINAL THICKNESS IS .040. PART HAS NO LIMITS FOR DAMAGE(OUT OF LIMITS). REPAIR BY REPLACEMENT. IAW SRM 51-10-02.  CAL TOOL ATS2592 SER F01852 EXP 02/29/2024;[02] RECEIVED NEW PART. LOCATED AND DRILLED/ COUNTERSINKED IAW DWG 146A8127 ID:0007 REV:-; SRM 51-40-05; SRM 51-40-06; SRM 51-40-08.;[03] VERIFIED CORRECTIVE ACTION 1; 2 AND MEASUREMENT TABLE
